# SDR SWIA202052839

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 536
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BUTTERFLY DOUBLER CORRODED, AS MARKED, FS 536-STGR 25L.  C-CHECK RO 9/27/2020.  BLENDED CORROSION ON THE FWD CARGO BAY BUTTERFLY DOUBLER CORRODED, AS MARKED, FS 536.00-STGR 25L FOUND ACCEPTABLE AT THIS TIME.  ORIGINAL THICKNESS .080" LOWEST THICKNESS .076" MATERIAL LOSS .004" WITHIN LIMITS USING TUC 8414, CAL DUE 30-JUN-21, REF CRJ-700 SRM.
